Alert archive / Minnesota / River Flood Warnings in 2022

River Flood Warning 4, NWS Twin Cities, MN

May 11, 2022Goodhue County, Minnesota

NWS Twin Cities, MN issued this river flood warning at May 11, 2022, 10:20 AM CDT for Goodhue County, Minnesota. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2022, 10:20 AM CDT (15:20 UTC)
Expired
May 12, 2022, 12:07 PM CDT
In force
26 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

County Goodhue County, MN

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Zumbro River at Pine Island (PNLM5).

Action stage
16 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05373130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

844 
WGUS43 KMPX 111520
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1020 AM CDT Wed May 11 2022

...The National Weather Service in the Twin Cities has issued a 
Flood Warning for the following rivers in Minnesota...

  Middle Fork Zumbro River at Pine Island 1S affecting Goodhue 
  County.

.MRMS indicates at least 3 inches of rain has fallen with storms 
this morning with another 1-2 inches expected within the next 2 
hours. The river is forecast to reach Minor flood stage around noon 
on Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To escape rising water, take the shortest path to higher ground.

&&

MNC049-120330-
/O.NEW.KMPX.FL.W.0004.220511T1520Z-220512T1200Z/
/PNLM5.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1020 AM CDT Wed May 11 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...

* WHAT...MRMS indicates at least 3 inches of rain has fallen this 
  morning with another 1-2 inches expected within the next 2 hours.

* WHERE...Middle Fork Zumbro River at Pine Island 1S.

* WHEN...From this morning to tomorrow morning.

* ADDITIONAL DETAILS...
  - At 900 AM CDT Wednesday, the stage was 9.6 feet.
  - Forecast...The river is forecast to reach Minor flood stage
    around noon on Wednesday.
  - Flood stage is 17.0 feet.
  - Flood History...No available flood history.

&&

LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
      4412 9278

$$

CTG
3 follow-up statements
964 
WGUS43 KMPX 112208
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
508 PM CDT Wed May 11 2022

...Flood Warning continues for the following river in Minnesota...

  Middle Fork Zumbro River at Pine Island 1S affecting Goodhue 
  County.

.The Middle Fork Zumbro River continues to rise as a result of the 
heavy rainfall from thunderstorms Wednesday morning. More storms 
will occur this evening and tonight, potentially adding more runoff 
to the basin.

For the Zumbro River...including Pine Island 1S...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

MNC049-121015-
/O.EXT.KMPX.FL.W.0004.000000T0000Z-220512T2300Z/
/PNLM5.1.ER.220512T0225Z.220512T0600Z.220512T1103Z.NO/
508 PM CDT Wed May 11 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Middle Fork Zumbro River at Pine Island 1S.

* WHEN...Until tomorrow evening.

* ADDITIONAL DETAILS...
  - At 400 PM CDT Wednesday, the stage was 12.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 18.2 feet overnight. It will
    then fall below flood stage Thursday morning.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.1 feet on 03/31/2013.

&&

LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
      4412 9278

$$

CCS
863 
WGUS83 KMPX 120401
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1101 PM CDT Wed May 11 2022

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Middle Fork Zumbro River at Pine Island 1S affecting Goodhue 
  County.

.More rainfall overnight will cause the Middle Fork Zumbro River to 
resume rising later tonight and Thursday.

For the Zumbro River...including Pine Island 1S...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

MNC049-121615-
/O.EXT.KMPX.FL.W.0004.000000T0000Z-220513T0700Z/
/PNLM5.1.ER.220512T1336Z.220512T1600Z.220512T1904Z.NO/
1101 PM CDT Wed May 11 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Middle Fork Zumbro River at Pine Island 1S.

* WHEN...Until early Friday morning.

* ADDITIONAL DETAILS...
  - At 1000 PM CDT Wednesday, the stage was 14.1 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 17.4 feet late tomorrow
    morning. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.3 feet on 03/23/2011.

&&

LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
      4412 9278

$$

CCS
976 
WGUS83 KMPX 121707
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1207 PM CDT Thu May 12 2022

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Middle Fork Zumbro River at Pine Island 1S affecting Goodhue 
  County.

MNC049-121815-
/O.CAN.KMPX.FL.W.0004.000000T0000Z-220512T1707Z/
/PNLM5.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1207 PM CDT Thu May 12 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Middle Fork Zumbro River at Pine Island 1S.

* ADDITIONAL DETAILS...
  - At 1100 AM CDT Thursday, the stage was 15.6 feet.
  - The river has currently crested, though it may rise again
    later tonight due to ongoing thunderstorm activity. Unless
    more very heavy rain occurs in the basin, the river should
    remain below flood stage.
  - Forecast...The river is expected to rise to a crest of 16.7
    feet late tonight.


&&

LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
      4412 9278

$$

CCS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at May 11, 6:31 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 11, 6:31 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
631 AM CDT Wed May 11 2022

.DISCUSSION...(Today through Tuesday)
Issued at 236 AM CDT Wed May 11 2022

* KEY MESSAGES:

- Conditions favor severe storms/supercells with large hail and
  possible tornadoes this afternoon. Tornado threat maximized near a
  warm front.

- Heavy rain/flash flooding is an increasing threat tonight especially
  if storms end up tracking over the same locations.

- More severe storms expected Thursday, highest threat across western
  Minnesota.

An active two days are in store with an unseasonably warm and humid
airmass over the Central/Northern Plains setting the stage for
several rounds of strong storms as a large trough approaches from the
west. Currently a well-defined surface warm front stretches west-
to-east near I-80 in Iowa with the 850-hPa boundary further north
over southern Minnesota. This elevated boundary is already sparking a
few showers/weak storms near I-90 which is a signal of things to
come later today as the front quickly lifts northward. Currently a
lack of defined upper-level ascent and very dry air above 850 hPa
are keeping these cells limited in coverage and strength, and this
should continue to be the case through early/mid afternoon as upper-
level heights rise and the warm front surges north into central MN.

By late this afternoon storms are expected to rapidly grow across
southwest Minnesota as an upper wave approaches from the west and
feeds an increasing low-level jet toward the northward-advancing warm
front. A surge of warm and humid air from the south will bring
temperatures in the mid/upper 80s into southern MN with dewpoints
rapidly rising into the lower 70s. The resulting strong instability
combined with deep-layer shear of 50-60 kts will be more than
favorable for strong supercells capable of very large hail,
especially those that can develop near and just south of the warm
front where storm-relative helicity will be maximized. This helicity
could also favor tornadoes near the warm front, although this threat
is much more conditional on LCL heights and potential for strong/cold
downdrafts to lessen a prolonged tornado threat...as well as storm
motion which may cause storms to cross north of the warm front and
become more elevated in nature. These factors will need to be
watched closely this afternoon to see if and where a more localized
enhanced tornado threat can develop if these factors can become
overcome.

Storms should increase in coverage this evening as they push into
central/eastern Minnesota and eventually western Wisconsin. Large
hail, wind and isolated tornadoes will remain a threat through this
time, however the main focus through this period will be an
increasing threat for very heavy rain and flash flooding. This will
especially become true toward sunset as storm motion vectors veer to
become more parallel to the warm front, and an increasing LLJ feeds
copious moisture into the boundary. Widespread 1" to 2" rainfall
amounts seem probable from southern MN into areas near/just north of
the Twin Cities and into northwest Wisconsin. If storms end up
training repeatedly over a few locations then isolated amounts of 3"
or 4" would not be out of the question.

Once storms clear out late tonight, attention will turn to
unseasonable heat and humidity on Thursday followed by another round
of strong to severe storms. With 850 hPa temperatures rising to as
high as 22C, full mixing would favor surface temperatures as high as
the lower 90s. Combined with dewpoints in the upper 60s/near 70 this
would push heat index values in the lower or even mid 90s. This could
approach heat advisory criteria especially for the Twin Cities, but
will need to watch a couple of factors before pulling the trigger on
this, namely 1) potential for cloud cover to cut back on full heating
and 2) lower dewpoints mixing down and keeping heat index values
limited.

Regardless of how high Thursday's temperatures get, the airmass will
once again be very unstable setting the stage for another round of
strong to severe storms Thursday afternoon and evening as the main
upper trough to the west pushes through. Shear profiles will once
again favor supercells with large hail and a few tornadoes,
especially early in the event over western MN and also closer to the
warm front over central/northern MN, but given the extent of the
upper forcing a more linear storm mode appears favorable with
damaging winds a higher threat. How widespread these winds can become
will depend on shear/cold pool interactions which will need to wait
until closer to the event to be better assessed. Higher moisture
could prevent outflow from surging ahead of the storms too quickly,
which would favor a more long-lived wind event as the storms push
toward the Twin Cities and western Wisconsin. Heavy rain will again
be possible, but not as high as Wednesday's threat given a quicker
west-to-east progression of the overall system.

Behind Thursday's strong storm system, a transition to more zonal
upper flow will bring somewhat cooler and much drier air into the
area for Friday and into the weekend. With temperatures in the
lower/mid 70s and dewpoints in the 40s and 50s, we should get to
enjoy quite a nice spring weekend across the area...a seeming rarity
this spring so far.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 624 AM CDT Wed May 11 2022

Strong storms currently south of KMSP should eventually weaken but
may get close to MSP if current trends continue. Otherwise VFR today
with gradually veering winds to SE. Complex of strong storms expected
to develop over southwest and western MN late this afternoon and
spread into MSP area and points north late evening into the early
morning. Damaging wind gusts possible when these storms come through.

KMSP...
Strong storm to the south should begin weakening as it approaches
MSP, but may hold together long enough to impact the terminal. Will
monitor storm trends and add thunder to TAF shortly if current trends
continue. Otherwise more widespread storms expected near or shortly
after sunset and could be strong/severe with high wind.

/OUTLOOK FOR KMSP/
Thu...VFR/MVFR, chc SHRA/TSRA. Wind S 10-15G25 kts.
Fri...Mainly VFR. Wind SW 10 kts.
Sat...VFR, chc pm MVFR with -SHRA. Wind WNW 10-15g25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
AVIATION...DPH
Hazardous weather outlook, May 11, 4:30 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
430 AM CDT Wed May 11 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
120930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
430 AM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Strong to severe storms are expected across much of the area today
and tonight. Very large hail, damaging winds and a few tornadoes
are possible. In addition, very heavy rain and localized flash
flooding are possible, especially near and after sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of widespread strong to severe storms is expected
Thursday afternoon and evening, with large hail and damaging winds
the primary threats. Isolated tornadoes are also possible,
especially across western Minnesota.

Temperatures could reach the lower 90s Thursday afternoon with
heat index values as high as 95 degrees.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed today and Thursday.

In the hours before

Local storm report, May 11, 8:55 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 AM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             1 N PINE ISLAND         44.22N 92.65W
05/11/2022  E1.50 INCH       GOODHUE            MN   PUBLIC

            PING PONG BALL SIZED HAIL, RELAYED VIA
            SOCIAL MEDIA PIC.

&&

JPC
Local storm report, May 11, 9:08 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 AM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             PINE ISLAND             44.20N 92.65W
05/11/2022  E1.40 INCH       GOODHUE            MN   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY BROADCAST MEDIA.

&&

CTG
Local storm report, May 11, 9:11 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
911 AM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             PINE ISLAND             44.20N 92.64W
05/11/2022  E1.75 INCH       GOODHUE            MN   TRAINED SPOTTER

            PUBLIC REPORT RELAYED BY TRAINED SPOTTER.

&&

CTG
Local storm report, May 11, 9:12 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 AM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             PINE ISLAND             44.20N 92.65W
05/11/2022  E2.00 INCH       GOODHUE            MN   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY BROADCAST MEDIA.

&&

CTG
Special weather statement, May 11, 9:22 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
922 AM CDT Wed May 11 2022

MNC049-111515-
Goodhue-
922 AM CDT Wed May 11 2022

...URBAN AND SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Goodhue...

* Until 1015 AM CDT.

* At 921 AM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the area.

* Some locations that will experience minor flooding include...
  Pine Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4423 9305 4429 9255 4420 9256 4420 9305

NDC
Local storm report, May 11, 9:29 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             PINE ISLAND             44.20N 92.65W
05/11/2022  E2.00 INCH       GOODHUE            MN   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY BROADCAST MEDIA.

&&

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:32 AM CDTSpecial Weather StatementMPXNicollet28 min
May 11, 5:48 AM CDTSpecial Weather StatementMPXWaseca27 min
May 11, 6:10 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca35 min
May 11, 6:32 AM CDTSpecial Weather StatementMPXSteele28 min
May 11, 6:41 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott34 min
May 11, 7:00 AM CDTSpecial Weather StatementMPXSteele30 min
May 11, 7:13 AM CDTSevere Thunderstorm WarningMPXDakota, Scott10 min
May 11, 7:29 AM CDTSpecial Weather StatementMPXDodge31 min
May 11, 7:36 AM CDTSpecial Weather StatementMPXWaseca84 min
May 11, 8:02 AM CDTSevere Thunderstorm WarningMPXGoodhue28 min
May 11, 8:10 AM CDTSpecial Weather StatementMPXRice35 min
May 11, 8:29 AM CDTSevere Thunderstorm WarningMPXGoodhue31 min
May 11, 8:45 AM CDTSpecial Weather StatementMPXSteele60 min
May 11, 9:22 AM CDTSpecial Weather StatementMPXGoodhue53 min
May 11, 11:23 AM CDTSpecial Weather StatementMPXMeeker37 min
May 11, 11:44 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns33 min
May 11, 11:45 AM CDTSpecial Weather StatementMPXTodd30 min
May 11, 11:56 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXYellow Medicine49 min
May 11, 12:10 PM CDTSpecial Weather StatementMPXWright50 min
May 11, 12:16 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright44 min
May 11, 12:30 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine45 min
May 11, 12:37 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine23 min
May 11, 12:41 PM CDTSpecial Weather StatementMPXHennepin49 min
May 11, 12:58 PM CDTSpecial Weather StatementMPXRedwood32 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan45 min
May 11, 1:16 PM CDTSpecial Weather StatementMPXRenville29 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville36 min
May 11, 1:31 PM CDTTornado WarningMPXMartin, Watonwan29 min
May 11, 1:39 PM CDTSpecial Weather StatementMPXSherburne, Wright51 min
May 11, 2:26 PM CDTSpecial Weather StatementMPXMeeker49 min
May 11, 2:39 PM CDTSpecial Weather StatementMPXIsanti66 min
May 11, 3:03 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright42 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne42 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs, Sherburne63 min
May 11, 4:47 PM CDTSpecial Weather StatementMPXRedwood28 min
May 11, 5:04 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville26 min
May 11, 5:23 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine38 min
May 11, 5:25 PM CDTSpecial Weather StatementMPXRenville35 min
May 11, 5:51 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine39 min
May 11, 5:54 PM CDTSpecial Weather StatementMPXMcLeod, Sibley36 min
May 11, 5:55 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood65 min
May 11, 6:11 PM CDTTornado WarningMPXBrown, Redwood34 min
May 11, 6:16 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan44 min
May 11, 6:17 PM CDTSevere Thunderstorm WarningMPXRenville43 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker36 min
May 11, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMartin62 min
May 11, 6:29 PM CDTTornado WarningMPXBrown, Watonwan46 min
May 11, 6:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXNicollet, Renville, Sibley59 min
May 11, 6:35 PM CDTTornado WarningMPXRenville40 min
May 11, 6:40 PM CDTTornado WarningMPXNicollet, Sibley50 min
May 11, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Brown, Nicollet, Watonwan53 min
May 11, 6:53 PM CDTTornado WarningMPXMartin, Watonwan37 min
May 11, 6:59 PM CDTTornado Warning Tornado observedMPXMcLeod, Renville, Sibley46 min

Nearby

River Flood Warnings in Minnesota, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.